# SDR NACA2016110900076

- Difficulty date: October 2, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 75,680 hours, 61,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSION CHORD AT BS 663.75 IN CABIN CRACKED BL0.   COMPRESSION CHORD @ BS 663.75 IN CABIN @ BL 0 REPAIRED IAW AERONAUTICAL ENGINEERS INC # EO 2933
